# SDR SWIA202161254

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9 TO RBL 9 FLOOR PANEL SUPPORT ANGLE IS CORRODED ALONG UPPER SIDE AS MARKED.      (C-CHECK RO 9/27/2021)    BLENDED OUT CORROSION ON FS280 LBL 9 TO RBL 9 FLOOR PANEL SUPPORT ANGLE IAW CRJ700 SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS OF CRJ700 SRM 53-00-00-101-001-A01, REPLACED ANGLE IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DWG CC670-34010 REV -J, & DWG CC670-33052 REV -G, RESTORED FINISH IAW CRJ700 SRM 51-25-16-001-001-A01, COMPLIED WITH 337 FORM, COMPLIED WITH TASK CARD 51-900-1002-SKY, COMPLIED WITH CORROSION CARD.
